Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 90, NWS Midland/Odessa, TX

May 7, 2008Andrews County, Texas; Lea County, New Mexico

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 7, 2008, 12:03 AM CDT for Andrews County, Texas; Lea County, New Mexico. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2008, 12:03 AM CDT (05:03 UTC)
Expired
May 7, 2008, 12:30 AM CDT
In force
27 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Lea County, NM, Andrews County, TX

The radar

The Midland/Odessa radar (KMAF), 105 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 9:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 5.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2008-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2008-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1301 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1596 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 070503
SVRMAF
NMC025-TXC003-070530-
/O.NEW.KMAF.SV.W.0090.080507T0503Z-080507T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1103 PM MDT TUE MAY 6 2008

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ANDREWS COUNTY IN WEST TEXAS...
  CENTRAL LEA COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 1130 PM MDT/1230 AM CDT/

* AT 1100 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 16
  MILES SOUTH OF EUNICE...OR 28 MILES NORTHWEST OF KERMIT...MOVING
  NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  EUNICE...

DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

DOPPLER RADAR HAS DETECTED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY... A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT
WEDNESDAY MORNING/500 AM CDT WEDNESDAY MORNING/ FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

LAT...LON 3257 10318 3241 10287 3210 10326 3222 10344
TIME...MOT...LOC 0503Z 219DEG 39KT 3225 10325

$$
1 follow-up statement
000 
WWUS54 KMAF 070522
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1222 AM CDT WED MAY 7 2008

NMC025-TXC003-070530-
/O.CON.KMAF.SV.W.0090.000000T0000Z-080507T0530Z/
ANDREWS TX-LEA NM-
1122 PM MDT WED MAY 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
MDT/1230 AM CDT/ FOR SOUTHEASTERN LEA AND NORTHWESTERN ANDREWS
COUNTIES...

AT 1120 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6
MILES SOUTHEAST OF EUNICE...OR ABOUT 24 MILES SOUTH OF HOBBS...MOVING
NORTHEAST AT 45 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...EXTREME
EAST CENTRAL LEA COUNTY AND EXTREME NORTHWESTERN ANDREWS COUNTY.

DOPPLER RADAR HAS DETECTED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY... A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT
WEDNESDAY MORNING/500 AM CDT WEDNESDAY MORNING/ FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

LAT...LON 3241 10287 3222 10311 3222 10314 3234 10335
      3257 10318
TIME...MOT...LOC 0522Z 219DEG 39KT 3241 10310

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 10:11 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, May 6, 10:11 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1011 PM CDT TUE MAY 6 2008

.UPDATE...
UPDATE INCLUDE NEW SEVERE TSTM WATCH 271 UNTIL 10Z AND REMOVE
TORNADO WATCH 267/269.

&&

.PREV DISCUSSION... /ISSUED 647 PM CDT TUE MAY 6 2008/

UPDATE...
WE HAVE UPDATED THE ZFP TO REFLECT TORNADO WATCH #269 FOR THE
EASTERN PERMIAN BASIN AND THE STOCKTON PLATEAU...EFFECTIVE UNTIL
1 AM CDT.

AVIATION...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL IMPACT THE REGION
TONIGHT. SOME WILL BE SEVERE WITH LARGE HAIL AND WIND GUSTS OVER
50 KNOTS. GUSTY SOUTH TO SOUTHEAST WINDS THIS EVENING WILL
GRADUALLY SHIFT TO THE WEST WEDNESDAY MORNING FOLLOWING THE
PASSAGE OF A PACIFIC COLD FRONT.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 9 AM TO 6 PM MDT WEDNESDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
     SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WARNING FROM 6 AM TO 8 PM MDT WEDNESDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...RED FLAG WARNING FROM 10 AM CDT /9 AM MDT/ TO 7 PM CDT /6 PM
     MDT/ WEDNESDAY FOR THE FOLLOWING ZONES...ANDREWS...BIG BEND
     AREA...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
     DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...
     HOWARD...LOVING...MARFA PLATEAU...MARTIN...MIDLAND...
     MITCHELL...PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY
     AND UPPER TRANS PECOS...SCURRY...TERRELL...UPTON...VAN HORN
     AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.

     HIGH WIND WARNING FROM 7 AM CDT /6 AM MDT/ TO 9 PM CDT /8 PM
     MDT/ WEDNESDAY FOR THE FOLLOWING ZONES...DAVIS/APACHE
     MOUNTAINS AREA...GUADALUPE MOUNTAINS.

&&
Hazardous weather outlook, May 6, 2:07 PM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
207 PM CDT TUE MAY 6 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-071915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
207 PM CDT TUE MAY 6 2008 /107 PM MDT TUE MAY 6 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM THE
SOUTHEAST NEW MEXICO PLAINS...SOUTH ACROSS THE UPPER TRANS PECOS...
WESTERN PERMIAN BASIN...STOCKTON PLATEAU...DAVIS AND GLASS MOUNTAINS
AND INTO THE BIG BEND REGION AND LOWER TRANS PECOS.  SOME OF THESE
STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS...ALONG WITH AN ISOLATED TORNADO OR TWO.  HEAVY RAINFALL
WILL ALSO BE A THREAT WITH THESE STORMS.

THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD OVER SOUTHEAST
NEW MEXICO AND WEST TEXAS THIS EVENING.  THESE STORMS WILL ALSO BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY
RAINFALL AND ISOLATED TORNADOES.

LOW RELATIVE HUMIDITY AND GUSTY SOUTH TO SOUTHWEST WINDS WILL
COMBINE WITH HIGH FIRE DANGER TO PRODUCE CONDITIONS FAVORABLE FOR
FIRE GROWTH AND SPREAD FROM THE GUADALUPE MOUNTAINS AND SOUTHEAST
NEW MEXICO PLAINS...SOUTH THROUGH THE VAN HORN AREA...DAVIS
MOUNTAINS AND MARFA PLATEAU.  A RED FLAG WARNING REMAINS IN EFFECT
FOR THESE AREAS UNTIL 10 PM CDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GUSTY WEST WINDS WILL AFFECT SOUTHEAST NEW MEXICO AND WEST TEXAS
WEDNESDAY.  A HIGH WIND WARNING HAS BEEN ISSUED FOR THE GUADALUPE
AND DAVIS MOUNTAINS...WHERE WIND SPEEDS OF 40 TO 50 MPH...AND GUSTS
NEAR 70 MPH ARE EXPECTED.

DRIER AIR WILL OVERSPREAD THE REGION WEDNESDAY ON THE GUSTY WEST
WINDS.  SINCE RELATIVE HUMIDITY VALUES WILL DROP TO 10 TO 15 PERCENT
AND FIRE DANGER WILL BE HIGH AREAWIDE WEDNESDAY...A RED FLAG WARNING
HAS BEEN ISSUED FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION LIKELY THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 6, 8:13 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
813 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     HAIL             8 SE MALJAMAR           32.77N 103.66W
05/06/2008  E1.75 INCH       LEA                NM   TRAINED SPOTTER

            GOLFBALL SIZED HAIL ON NM STATE 529.

&&

CDANIELS
Special weather statement, May 6, 8:31 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
831 PM CDT TUE MAY 6 2008

TXZ082-070200-
TERRELL-
831 PM CDT TUE MAY 6 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN TERRELL COUNTY.

A STRONG THUNDERSTORM SOUTH OF U.S.90 WILL PASS EAST OF DRYDEN.
THIS STORM IS MOVING NORTHEAST AT 35 MPH.  GUSTY WINDS... SMALL
HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING FOR WEST TEXAS.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Local storm report, May 6, 8:34 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
834 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             2 N HOBBS               32.76N 103.16W
05/06/2008  E0.88 INCH       LEA                NM   TRAINED SPOTTER

            DIME TO NICKEL SIZED HAIL REPORTED BY TRAINED SPOTTER.

&&

CDANIELS
Special weather statement, May 6, 8:35 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
835 PM CDT TUE MAY 6 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-070500-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE...
FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP...MARATHON...
SANDERSON...GUADALUPE MOUNTAINS NP...PINE SPRINGS
835 PM CDT TUE MAY 6 2008 /735 PM MDT TUE MAY 6 2008/

...SEVERE WEATHER THREAT CONTINUES ACROSS WEST TEXAS AND
SOUTHEASTERN NEW MEXICO OVERNIGHT...

ANOTHER ROUND OF SEVERE WEATHER IS LIKELY ACROSS MUCH OF WEST
TEXAS AND SOUTHEASTERN NEW MEXICO TONIGHT. A STRONG UPPER LEVEL
STORM SYSTEM OVER NORTHERN MEXICO WILL CONTINUE MOVING TOWARD THE
SOUTHERN HIGH PLAINS TONIGHT. LIFT OUT AHEAD OF THIS UPPER SYSTEM
ALONG WITH A WARM AND UNSTABLE AIRMASS WILL FOCUS ALONG AN
EASTWARD MOVING COLD FRONT THIS EVENING...AND WILL PRODUCE A
SQUALL LINE THAT WILL SWEEP ACROSS WEST TEXAS AND SOUTHEASTERN NEW
MEXICO TONIGHT. THIS SQUALL LINE IS EXPECTED TO MOVE EAST RAPIDLY
TONIGHT...REACHING THE INTERSTATE 35 CORRIDOR BY DAYBREAK WEDNESDAY.

AS THIS SQUALL LINE PASSES THROUGH...DAMAGING WIND GUSTS OVER 60
MPH...HAIL TO THE SIZE OF GOLFBALLS... AND SMALL...SHORT-LIVED
TORNADOES WILL BE POSSIBLE. RESIDENTS OF WEST TEXAS AND
SOUTHEASTERN NEW MEXICO SHOULD KEEP ABREAST OF CHANGING WEATHER
CONDITIONS AND BE PREPARED TO SEEK SHELTER IF A WARNING IS ISSUED
OR IF SEVERE WEATHER IS OBSERVED.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE OR SATELLITE TELEVISION PROVIDER FOR THE
LATEST IN WEATHER INFORMATION. ADDITIONAL WEATHER INFORMATION ALSO
CAN BE OBTAINED ON OUR WEB SITE AT WEATHER.GOV/MIDLAND.

70
Local storm report, May 6, 8:43 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
843 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     HAIL             5 SE LOVINGTON          32.89N 103.29W
05/06/2008  E1.75 INCH       LEA                NM   LAW ENFORCEMENT

&&

CDANIELS
Special weather statement, May 6, 9:21 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
921 PM CDT TUE MAY 6 2008

NMZ028-070245-
EDDY COUNTY PLAINS-
821 PM MDT TUE MAY 6 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL EDDY COUNTY.

AT 816 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING AN INTENSIFYING THUNDERSTORM...THAT WAS LOCATED 11 MILES
SOUTHWEST OF LOCO HILLS...OR 16 MILES NORTHEAST OF CARLSBAD...MOVING
NORTHEAST AT 35 MPH.

HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...HAIL UP TO
ONE HALF INCH IN DIAMETER AND STRONG WIND GUSTS TO 50 MPH ARE
POSSIBLE WITH THIS STORM.

CONTINUE TO MONITOR NOAA WEATHER RADIO FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:11 PM CDTSevere Thunderstorm WarningMAFGaines64 min
May 6, 8:21 PM CDTSevere Thunderstorm WarningMAFCulberson34 min
May 6, 9:34 PM CDTAreal Flood AdvisoryMAFGlasscock, Midland, Pecos, Reagan, Upton152 days
May 7, 12:31 AM CDTSevere Thunderstorm WarningMAFAndrews, Gaines59 min
May 7, 1:00 AM CDTTornado WarningMAFAndrews, Gaines30 min
May 7, 1:31 AM CDTSevere Thunderstorm WarningMAFDawson, Gaines44 min
May 7, 5:20 AM CDTWind AdvisoryMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 13 more14 hr
May 7, 6:13 AM CDTFire Weather WatchMAFLoving23 hr
May 6, 7:16 PM CDTSevere Thunderstorm WarningMAFEddy, Lea59 min
May 6, 7:32 PM CDTSevere Thunderstorm WarningMAFEddy58 min
May 6, 8:43 PM CDTSevere Thunderstorm WarningMAFLea32 min
May 6, 9:14 PM CDTSevere Thunderstorm WarningMAFLea50 min
May 6, 9:29 PM CDTSevere Thunderstorm WarningMAFLea31 min
May 7, 1:00 AM CDTSevere Thunderstorm WarningMAFLea60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Severe Thunderstorm Warnings in New Mexico, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.